Jump to content
Sign in to follow this  
Curtis93

No side effects from clen

Recommended Posts

Iv had clen in the past and had really severe side effects such as shaking and cramping, iv recently got some new stuff to trial again and it’s Swiss healthcare pharmaceutical and the QR code shows as original and not previously scanned on their website. 
 

im on 2 a day for the past week and iv not had a single side effect.


Can anybody shed some light onto this please? is it maybe that because it’s legit and not some dodgy homemade lab that it’s cleaner?

Share this post


Link to post
Share on other sites

did you take a static dose last time you used a different brand?

with clen cycles, you respond better by increasing the dose every day, or EOD.

if youve kept the dose the same the past 2 weeks, thats probably why you aren't feeling anything

example clen cycle:

day 1: 10mcg

day2: 20mcg

day 3: 30mcg

day 4: 40mcg

day 5: 60mcg

day 6: 80mcg

day 7: 100mcg

 

ETC, ETC.

 

of course, it could also be bunk clen...

Share this post


Link to post
Share on other sites

I took it the same as I did this time and slowly increase but im also stacking it with T3 this time.

It is nice not shaking like a leaf but also if it’s not doing anything there’s no point sticking it in my body!

Share this post


Link to post
Share on other sites
On 6/5/2021 at 9:13 PM, Curtis93 said:

I took it the same as I did this time and slowly increase but im also stacking it with T3 this time.

It is nice not shaking like a leaf but also if it’s not doing anything there’s no point sticking it in my body!

if you are doing plenty of cardio, are eating at a "deficit", (ie eating much less)  and also using the clen, then you should be losing weight fairly rapidly.

if you aren't losing weight, then its clearly not genuine stuff. i wouldnt judge off the side effects alone, but rather judge off what you weigh on the scales....

1. Are you dropping weight?

2. Do you feel hot / sticky at night (ie. metabolism going on full power?)

if the answer is "no" to both of those, then you probably have bunk stuff. sorry budddy

a lot of fake drugs out there these days.....

Share this post


Link to post
Share on other sites
On 6/5/2021 at 7:39 PM, Curtis93 said:

shed some light onto this please?

Yes, it’s bunk. It has been stated many times that you shouldn’t judge a drug by it’s side effects however if there is one drug that I have ever used that you can use side effects to judge it by then it would be Clenbuterol

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×